Socioeconomic inequalities in risk of congenital anomaly

M Vrijheid, Helen Dolk, D Stone, L Abramsky, E Alberman, JES Scott

Research output: Contribution to journalArticle

155 Citations (Scopus)
Original languageEnglish
Pages (from-to)349-352
JournalArchives of disease in childhood
Volume82
Issue number5
DOIs
Publication statusPublished - May 2000

Cite this

Vrijheid, M., Dolk, H., Stone, D., Abramsky, L., Alberman, E., & Scott, JES. (2000). Socioeconomic inequalities in risk of congenital anomaly. Archives of disease in childhood, 82(5), 349-352. https://doi.org/10.1136/adc.82.5.349